MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONGUIDE ADAPT; LIGHT, SURGICAL, FIBEROPTIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONGUIDE ADAPT; LIGHT, SURGICAL, FIBEROPTIC
Catalog Number PGA1
Medical Device Problem Codes Melted (1385); Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, the device melted and smoked while in use.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device was not available for evaluation.H3 other text : no product return.

Brand Name
PHOTONGUIDE ADAPT
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18226959
Report Number3015967359-2023-02519
Device Sequence Number6211854
Product Code FST
UDI-Device Identifier00816728021315
UDI-Public00816728021315
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPGA1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown